Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I had cervical epidrual steroid injection but now feeling very flush in the face

I am a 39 year old female. I had a cervical epidural steroid injection 3 days ago due to neck pain and headache pain. One day after the injection I started feeling very flush in the face . This has continued. The pain in my neck and head has not improved. Is this normal?
Asked On : Tue, 24 May 2011
Answers:  1 Views:  674
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
hi welcome,
that may be due to the injection only
any way one thing i want to share you that this is not the treatment actually.
for this you better go for an ayurveda doctor and get well soon.
after the effect of injection again you have to go for it since it is only a mabking of your pain.
if doctor not available write to me in detail
Answered: Tue, 24 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor